A member asked:

Been off lexapro for over 1 wk, been having dizziness w/ head movement and occasional severe episodes. nystagmus when closing eyes (disapates), why?

A doctor has provided 1 answer
Dr. Al Hegab answered

Specializes in Allergy and Immunology

usually no withdrawal symptoms associated with Lexapro, possibly subjective, you may want to call or see your doctor if symptoms are really bothersome, best wishes

Answered Apr 5, 2018

350 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...